# SDR AALA2019120959013

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 31,915 hours, 12,945 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 828300XX
- Part serial: Y0526117
- Condition: Unreliable
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THROTTLE SPLIT ON TAKE OFF DURING CLIMB SPLIT BECAME 3 KNOBS , LT THROTTLE ALMOST AT STOP AT 10,000FT THROTTLES EVENED OUT, NORMAL OPS AFTER THAT. MAINTENANCE REPORTS #1 ENG FUEL PUMP REPLACED IAW AMM 73-11-01 AND JOB 73-94-12. OPS AND LEAK CHECK OK.
